Thread: Paxil Help
View Single Post
Old 12-29-2012, 01:04 PM   #1
Lindsey48 Lindsey48 is offline
Inactive
(female)
 
Join Date: Dec 2012
Location: Illinois
Posts: 3
Lindsey48 HB User
Paxil Help

I've been taking 10mg of Paxil for 5 years due to PTSD and because of a recent health problem, running out of the medicine & had been contemplating going off of it anyways, I stop taking it cold turkey. My first symptoms of withdrawal were electric shocks in my body & feeling jittery. Now, the emotional part has set it where I'm having crying spells, I'm more irritable & get more angry than typical for me.
I'm a college student who is still living at home & I'm pretty sure I'm driving my parents nuts. They know what is going on, but they are trying to get me to go back on it. Let's just say they have a different belief about pills than I do I told them that until the discontinuation symptoms are gone, I'm going to be like this for a little bit. They are refusing to listen and trying to push me to go back on some other medication. I told them it is pointless for me to start taking it again when I'm wanting to go back off of it again & there is only a smaller chance withdrawal symptoms not happening, but I've heard a lot more people saying they went through them regardless. They are stressing me out so much about this & I have another medical condition that gets flared up by stress so keeping my stress levels down is so important. I don't want to go back on something if I really don't need it. My PTSD symptoms have been gone for awhile now & my therapist doesn't even care if I'm on it anymore, but everytime I've tried going off the Paxil, the withdrawal symptoms drove me nuts so I always caved & went back on it. Has anyone else ever had symptoms like mine? Should I just keep riding this out until the symptoms go away? I don't want to keep taking something just because I'm scared of going through withdrawal or because my parents are pushing me to take something.
HELP?!

 
Reply With Quote